MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM NEEDLE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM NEEDLE; BIOPSY INSTRUMENT
Catalog Number MN1610
Medical Device Problem Codes Break (1069); Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: (b)(6)2026) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that during a biopsy procedure, the needle allegedly did not go down.It was further reported that some parts were allegedly broken.The procedure completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: additional information received, and the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 expiration date: (b)(6) 2026.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MAGNUM NEEDLE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19257629
Report Number2020394-2024-00611
Device Sequence Number6614812
Product Code FCG
UDI-Device Identifier00801741084287
UDI-Public(01)00801741084287
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K934370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMN1610
Device Lot NumberREHW2497
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date09/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown